National Changhua University of Education Institutional Repository : Item 987654321/8929
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6469/11641
造訪人次 : 18460684      線上人數 : 199
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8929

題名: Well-posedness in the Generalized Sense for Variational Inclusion and Disclusion Problems and Well Posedness for Optimization Problems with Constraint
作者: Lin Lai-Jiu;Chih-Sheng Chuang
貢獻者: 數學系
關鍵詞: Well-posedness;Well-posedness in the generalized sense;Variational inclusion problems;Variational disclusion problems;Optimization problems
日期: 2009-05
上傳時間: 2011-05-10T06:50:49Z
出版者: Elsevier Science
摘要: In this paper, we study the well-posedness in the generalized sense for variational inclusion
problems and variational disclusion problems, the well-posedness for optimization
problems with variational inclusion problems, variational disclusion problems and scalar
equilibrium problems as constraint.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 70(10):3609-3617
顯示於類別:[數學系] 期刊論文

文件中的檔案:

檔案 大小格式瀏覽次數
index.html0KbHTML621檢視/開啟


在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋